# SDR DALA2023072806114

- Difficulty date: July 28, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE TRACK LH SIDE STA 813 TO STA 1022 AT AFT CARGO COMPARTMENT (C2). SUMMARY OF NRC 00306: CORROSION LEVEL 2. TIE TRACK LH SIDE STA 813 TO STA 1022 AT AFT CARGO COMPARTMENT (C2) WAS REPLACED PER DWG 5936663, B717-200 SRM 51-40-04-0G AND 51-41-05-0G. (LP #2888418)
